# SDR 04FDEA01565

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) FLOORBEAM UPPER FLANGE LWR SURFACE IS GOUGED AND CORROSION STA 400 LBL 2-8 WL 208.  REPAIRED FLOORBEAM AT BS 400, LBL 2-8, WL 208 IAW SRM 53-10-8 FIG 3, 51-40-3, 51-10-3, FED EX MM 51-20-000-7, 51-20-021-7, SRM 51-30-2.  ORIGINAL MATERIAL THICKNESS = .125 INCH.  DEPTH OF DAMAGE = .080 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.
